# SDR EY2R9600123

- Difficulty date: October 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Gulstm 690
- Propeller: Hartzl HCB3TN5
- System (JASC): 6110 · Propeller Assembly
- Part: Stop Bracket
- Part number: 30283
- Condition: Cracked
- Location: Prop High Stop
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH STOP BRACKET CRACKED.  ALL 3 CRACKED AT PIN
